# SDR QMLA2013060313073

- Difficulty date: June 3, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N350DH
- Make and model: Snias AS350B2
- Aircraft serial: 3567
- Aircraft time: 4,696 hours, 18,816 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 4,319 hours, 14,185 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Component: Horizontal Stab
- Component part number: 355A05200303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND CRACK ON RT UPPER HORIZONTAL STABILIZER.  MEASURED CRACK AT 70MM.  AEC CRITERIA FOR BEYOND REPAIR IS 60MM.
